# SDR SWAA2015110945878

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 58,908 hours, 46,499 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Part serial: MA2498
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GND SPOILER INBD HINGE POINT CASTING BROKEN.  REPLACED NR 5 GND SPOILER IAW AMM.
